# SDR USAA920080161

- Difficulty date: January 2, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 64,733 hours, 44,963 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - CRACKED FRAME, BS 827, S9L.  REPAIRED FRAME, BS 827, S9L IAW USAIRWAYS EO 5311-01019.
